A Wong-Zakai type approximation for two-parameter processes

Cited 3 time in webofscience Cited 3 time in scopus
  • Hit : 473
  • Download : 0
We present an extension of the Wong-Zakai approximation theorem for a stochastic differential equation on the plane driven by a two-parameter Wiener process. For an approximation of the two-parameter Wiener process, we use a two-parameter version of the one-parameter piecewise linear approximation, By our approximation to the two-parameter Wiener process we show that the solution of an ordinary differential equation converges, in the uniform L-2-sense, to that of a stochastic differential equation obtained by using Stratonovich integral.
Publisher
MARCEL DEKKER INC
Issue Date
2002-05
Language
English
Article Type
Article
Citation

STOCHASTIC ANALYSIS AND APPLICATIONS, v.20, no.3, pp.615 - 642

ISSN
0736-2994
DOI
10.1081/SAP-120004117
URI
http://hdl.handle.net/10203/85811
Appears in Collection
MT-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0